# SDR ASAA2022103040566

- Difficulty date: October 30, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 25,879 hours, 8,156 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Pad
- Condition: Debonded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ASA T/C 78273000, FOUND ENG #2 FAULT CODE 75-30452 THE VBV POSITION SIGNALS DISAGREE SHORT TIME FAULT. GROUNDED - YES. REF B737-900 FIM 75-32 TASK 803, NO FAULTS FOUND DURING INITIAL EVALUATION. DURING INSPECTION OF THE #2 ENG VBV RING GUIDE PADS, ALL 4 PADS WERE FOUND DISBONDED/LOOSE. REMOVED THE LOOSE PADS FROM THE ENGINE. (ASA L/P 60373114 FOR DEFERRAL FOR REMOVED PADS). FIM 75-32 TASK 803 REPAIR CONFIRMATION SUCCESSFUL.
